On circuits of atoms in atomistic lattices

Maeda Shûichirô: On circuits of atoms in atomistic lattices. In: Acta scientiarum mathematicarum, (51) 1-2. pp. 137-144. (1987)

[thumbnail of math_051_fasc_001_002_137-144.pdf]
Cikk, tanulmány, mű

Download (983kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1987
Volume: 51
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 137-144
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38634/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 144. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2021. Apr. 09. 08:33
URI: http://acta.bibl.u-szeged.hu/id/eprint/15130

Actions (login required)

View Item View Item